# SDR CALA2022051101215

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N67501
- Make and model: Boeing 737
- Aircraft serial: 43430
- Aircraft time: 6,735 hours, 2,328 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: #1 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 BRAKE MISSING ROTOR DRIVE CLIP AND RIVETS RPL #1 BRK ASSY, REF AMM32-41-41 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1279664  SN OFF 1167 IPC REFERENCE # 32-41-41-01 BRAKE, MLG, CAR  OFF 60-3241-9-0001 1674 ON 60-3241-9-0001 3965
